# SDR UIEA2021110102312

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 285T009311
- Part serial: D02460
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT PACK INOP IN AUTO MODE (PACK TEMPERATURE CONTROL SYSTEMS (-200/-300), AUTO MODE)( DEFERRED TO MEL 21-51-03-01, MDDR 155908, CAT C.  /  LOG PAGE 1420176 : REMOVED AND REPLACED LH PACK FLOW PC ASSY PER AMM 21-51-09, OPS CK GOOD. THIS CLEARS DMI 155908. )
